# SDR FDEA201204211516

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 450-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S17R BS 450-630 INNER CHORD CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.   ORIGINAL MATERIAL .090", REMOVED MATERIAL .011", MATERIAL REMAINING .079". FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL VIII, PAGE 105.  REMOVED CREASE BEAM IAW SRM 51-40-02.  FABRICATED NEW CREASE BEAM IAW SRM 53-30-13, FIG 1, DETAIL II.  INSTALLED CREASE BEAM RT IAW SRM 51-40-02 & DWG 143N5520.  MAJOR REPAIR.
